CDC Investigates Dozens of Reports of Heart Inflammation in Teenagers and Young Adults That Occur Four Days After Their Second Dose of Moderna or Pfizer Vaccines

43322747-9608675-image-a-31_1621728303558

By JAMES GORDON FOR DAILYMAIL.COM

  • CDC looking into reports that a small number of teens and young adults vaccinated against the coronavirus that may have experienced heart problems
  • Condition, known as myocarditis, results in an inflammation of the heart muscle which can occur following certain infections
  • Problems have been occurring four days after the second dose has been given 
  • Dozens of cases have been reported to the agency in recent week
  • It is not yet clear which vaccine might be responsible, Moderna or Pfizer 
  • The agency’s vaccine safety group was sparse in details, saying only that there were ‘relatively few’ cases and levels were similar to normal
  • Group also said that the conditions may be entirely unrelated to vaccination

The Centers for Disease Control and Prevention’s vaccine safety group is investigating reports that a ‘small number’ of teens and young adults who have been vaccinated against coronavirus have experienced heart problems days after receiving their second jab.

The condition, known as myocarditis, results in an inflammation of the heart muscle which can occur following certain infections.

www.dailymail.co.uk < continue reading